# SDR DL76L070740

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,145 hours, 6,863 cycles
- Engine: Pwa PW4060
- Engine time: 47,287 hours, 7,096 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part serial: 900555
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ON NR 2 ENG RT ENG BLEED LIGHT REMAINED ILLUMINATED WITH EICAS MSG.   NO RT DUCT PRESSURE.  RAN POWER UP RECYCLED SWITCHES         SHUTDOWN AND RESTARTED ENGINE WITH NO CHANGE.  REPLACED RT PRV VALVE IAW MM 254267.  ALSO REPLACED CONTROLLER FOR PRV VALVE.  OPS GOOD ON GROUND ENGINE RUN.
